| Model Number |
42866 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported the patient underwent ventriculoperitoneal shunt surgery on (b)(6) 2026.The shunt valve was intact intraoperatively, with no abnormalities.On (b)(6) 2026, after the patient¿s condition improved, the patient was transferred to rehabilitation.Physical examination revealed subcutaneous fluid accumulation and poor cerebrospinal fluid drainage.On (b)(6) 2026, ventriculoperitoneal shunt adjustment surgery was performed; the shunt valve was found broken intraoperatively and was replaced.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.